A female asked:
On yaz (drospirenone and ethinyl estradiol) for 4 months haven't had a period in the last three. negative preg test. is this normal? should i go see a doctor?
1 doctor answer • 1 doctor weighed in
Specializes in Obstetrics and Gynecology
Yes, normal: The use of low dose contraceptive pills often do not produce end of cycle bleeding. There may only be a brown discharge or nothing at all. If this continues and you are worried still, contact your pill MD for assessment.
3.6k viewsAnswered >2 years ago
Last updated Oct 24, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.